# SDR REXA2013072601383

- Difficulty date: July 26, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 27,322 hours, 24,429 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S O2 MASK FREE FLOWS DURING O2 MASK TEST OR WHEN LIFT PANEL OPEN.  MUST PUSH TO TEST/REST TO GET TO STOP. CHECKED & REPLACED O2 MASK IAW AMM 35-11-12.  OPS CHECKED GOOD.
